×

zbMATH — the first resource for mathematics

Multivariate rearrangements and Banach function spaces with mixed norms. (English) Zbl 0462.46020

MSC:
46E35 Sobolev spaces and other spaces of “smooth” functions, embedding theorems, trace theorems
46E30 Spaces of measurable functions (\(L^p\)-spaces, Orlicz spaces, Köthe function spaces, Lorentz spaces, rearrangement invariant spaces, ideal spaces, etc.)
46M35 Abstract interpolation of topological vector spaces
26A33 Fractional derivatives and integrals
28A25 Integration with respect to measures and other set functions
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] A. Benedek and R. Panzone, The space \?^\?, with mixed norm, Duke Math. J. 28 (1961), 301 – 324. · Zbl 0107.08902
[2] Colin Bennett and Karl Rudnick, On Lorentz-Zygmund spaces, Dissertationes Math. (Rozprawy Mat.) 175 (1980), 67. · Zbl 0456.46028
[3] A. P. Blozinski, On a convolution theorem for \?(\?,\?) spaces, Trans. Amer. Math. Soc. 164 (1972), 255 – 265.
[4] A. P. Blozinski, Averaging operators and Lipschitz spaces, Indiana Univ. Math. J. 26 (1977), no. 5, 939 – 950. · Zbl 0386.46025 · doi:10.1512/iumj.1977.26.26076 · doi.org
[5] Paul L. Butzer and Hubert Berens, Semi-groups of operators and approximation, Die Grundlehren der mathematischen Wissenschaften, Band 145, Springer-Verlag New York Inc., New York, 1967. · Zbl 0164.43702
[6] Michael Cwikel, On (\?^\?\?(\?\?),\?^\?\(_{1}\)(\?\(_{1}\)))_\?,_\?, Proc. Amer. Math. Soc. 44 (1974), 286 – 292. · Zbl 0288.46031
[7] C. Ballester de Pereyra, Sobre la continuidad debil y magra en \( {L^p}({L^q})y\) y su aplicacion a operadores potencials, Tese de Doutorado, Universidad de Buenos Aires, 1963.
[8] Dicesar Lass Fernandez, Lorentz spaces, with mixed norms, J. Functional Analysis 25 (1977), no. 2, 128 – 146. · Zbl 0354.46020
[9] Paul R. Halmos, Measure Theory, D. Van Nostrand Company, Inc., New York, N. Y., 1950. · Zbl 0040.16802
[10] G. H. Hardy, J. E. Littlewood and G. Pólya, Inequalities, University Press, Cambridge, 1967. · Zbl 0634.26008
[11] Richard A. Hunt, On \?(\?,\?) spaces, Enseignement Math. (2) 12 (1966), 249 – 276. · Zbl 0181.40301
[12] W. A. J. Luxemburg, Banach functions spaces, Thesis (Defft), Assen, 1955. · Zbl 0068.09204
[13] -, Rearrangement invariant Banach function spaces, Queen’s Papers in Pure and Applied Math. 10 (1967), 83-144.
[14] M. Milman, Embeddings of \( L(p,q)\) spaces and Orlicz spaces with mixed norms, Notas de Math., No. 13, Univ. de Los Andes, 1977. · Zbl 0367.46025
[15] Mario Milman, Some new function spaces and their tensor products, Notas de Matemática [Mathematical Notes], vol. 20, Universidad de los Andes, Mérida, 1978. · Zbl 0394.46031
[16] R. O’Neil, Convolution operators and \( L(p,q)\) spaces, Duke Math. J. 30 (1963), 129-142. · Zbl 0178.47701
[17] Richard O’Neil, Integral transforms and tensor products on Orlicz spaces and \?(\?,\?) spaces, J. Analyse Math. 21 (1968), 1 – 276. · Zbl 0182.16703
[18] R. S. Schatten, A theory of Cross spaces, Ann. Math. Studies, no. 26, Princeton, N. J., 1950. · Zbl 0041.43502
[19] Robert Sharpley, Spaces \Lambda _\?(\?) and interpolation, J. Functional Analysis 11 (1972), 479 – 513. · Zbl 0245.46043
[20] Elias M. Stein, Singular integrals and differentiability properties of functions, Princeton Mathematical Series, No. 30, Princeton University Press, Princeton, N.J., 1970. · Zbl 0207.13501
[21] Alberto Torchinsky, Interpolation of operations and Orlicz classes, Studia Math. 59 (1976/77), no. 2, 177 – 207. · Zbl 0348.46027
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.